# SDR C8GA20090279

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FAME AT BS 1110 STR 27R HAS PUNCTURE. REMOVED DAMAGED SECTION, FABRICATED REPAIR DOUBLER FROM 7075-0 DIM .071" X 5.5" X 16" HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECT NOTED. ACFT WAS RETURNED TO SERVICE.
